I have been on ortho tri cyclen for about 5 months now at first my side effects were migraine,mood swing but it got better.I was hoping to gain a few pound I didn't but recently I have been having painful bump on the side of my vagina. I had it 3 times already on the same place it's really painful and when I have them the ovary is swollen or cyst.i have never had them until I start taking the birth control to regulate my period because I have painful period but with the pill I don't have cramps at all but the bumps are freaking me out.
WomanofGod,,, Yes you should have this checked out more so when there is swelling and pain... and in the same place..Give your doctor a call and let them know what is going on they may need to see you when you are broken out but they well tell you..Best to get a call into the office ASAP so try and remember when this does happen how long do the bumps stay and how long your sore.just so doctor well know... it might just be a change of the brand your taking..but best to get this taken care of as fast as you can.chuck1957
- Ortho Tri-Cyclen Information for Consumers
- Ortho Tri-Cyclen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Tri-Cyclen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 May 2010 • 1 answer
Posted 12 Feb 2012 • 1 answer
Posted 16 Jan 2016 • 1 answer
Ortho Tri-Cyclen Lo - after one month of taking ortho tri cyclen lo . will I experience side effects
Posted 28 Jan 2016 • 0 answers
Posted 31 May 2016 • 1 answer